By Topic

Exponential stability conditions for switched linear stochastic systems with time-varying delay

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $33
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
S. Cong ; Sch. of Mech. & Electr. Eng., Heilongjiang Univ., Harbin, China ; L. -P. Yin

The authors investigate the stability in mean-square sense for switched stochastic systems with time-varying delay by using multiple Lyapunov functionals method. In order to characterise the joint effects of switching and time delay on stability, some practical techniques are applied in computing the Lyapunov functional constructed for individual subsystem. The first one among others is to make use of Itô calculus rules to reduce the conservatism produced by noise since it basically plays a negative role for preserving stability. Also, the authors present a necessary number of slack matrices to create convex conditions so as to accommodate the computation to time-varying delay. In the following, the authors show the stability of overall system via confining switching frequency within a certain level. An example is used to illustrate the method with describing the mutually constraint situation of switching and time delay.

Published in:

IET Control Theory & Applications  (Volume:6 ,  Issue: 15 )